# SDR Y2PA20120224007

- Difficulty date: February 24, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N949NS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- Aircraft time: 54,555 hours, 29,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 22747
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND FWD OVERWING EMERGENCY EXIT SIGNS INOPERATIVE ON LT & RT SIDE.  MX  R & R THE EMERGENCY EXIT POWER SUPPLY A STA 760.  SYS OPS CHECKED GOOD IAW MM 33-50-0.
